# SDR CA131216014

- Difficulty date: December 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 70,867 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, CREW REPORTED A FLIGHT CONTROL FLAP LOCKED.  CREW DECLARED AN EMERGENCY WITH ATC.   PERFORMED TSM TASK 27-51-00-810-818A. OPS CK OK, NO FAULTS FOUND.  OPS TEST OF FLAP SYS IAW AMM 27-54-00-710-001A.  TEST OK.
